RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 5, Pages 76–94 (Mi da795)  

Minimal complexes of faces of a random Boolean function

I. P. Chukhrov

Institute for Computer Aided Design, RAS, 19/18 2nd Brestskaia St., 123056 Moscow, Russia

Abstract: For almost all Boolean functions in $n$ variables, it is shown that the number of minimal with respect to complexity measure complexes of faces does not exceed $2^{2^{n-1}(1+o(1))}$, if the maximum length of the minimal and length of the shortest complexes of faces are asymptotically equal. For additive complexity measures, we provide effective verifiable sufficient conditions under which the maximum length of the minimal and the length of the shortest complexes of faces are asymptotically equal for almost all Boolean functions. Bibliogr. 17.

Keywords: face, complex of faces in $n$-dimensional unit cube, random boolean function, complexity measure, minimal complex of faces.

Full text: PDF file (310 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.714.7
Received: 19.12.2013

Citation: I. P. Chukhrov, “Minimal complexes of faces of a random Boolean function”, Diskretn. Anal. Issled. Oper., 21:5 (2014), 76–94

Citation in format AMSBIB
\Bibitem{Chu14}
\by I.~P.~Chukhrov
\paper Minimal complexes of faces of a~random Boolean function
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 5
\pages 76--94
\mathnet{http://mi.mathnet.ru/da795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3328839}


Linking options:
  • http://mi.mathnet.ru/eng/da795
  • http://mi.mathnet.ru/eng/da/v21/i5/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:136
    Full text:41
    References:24
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020